# SDR FDEA201907251687

- Difficulty date: July 25, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA71721
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - TO COMPLY EA # 1-5300-T0345654 P2 TITLE : FUSELAGE - GENERAL - FUSELAGE SKIN AT STATION 508 JUST BELOW L26L - DENT /CREASE . FUSELAGE - EA 1-5300-T0345654 P2 TITLE : FUSELAGE - GENERAL - FUSELAGE SKIN AT STATION 508 JUST BELOW L26L - DENT /CREASE COMPLIED WITH A REPAIR PER SRM 53-00-01-2R FIGURE 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. INITIAL HIGH FREQUENCY EDDY CURRENT INSPECTION TO BE CARRIED OUT AT 8000 CYCLES AFTER THE REPAIR AND SUBSEQUENT REPETITIVE INSPECTION AT EVERY 4500 CYCLES PER SRM 53-00-01-  2R TABLE 201/REPAIR 7.
